Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The structure of translation half rings in Euclidean spaces


Author: Peter H. Maserick
Journal: Proc. Amer. Math. Soc. 10 (1959), 133-139
MSC: Primary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105061-1
MathSciNet review: 0105061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. L. Klee Jr., Convex sets in linear spaces, Duke Math. J. 18 (1951), 443–466. MR 0044014
  • [2] J. von Neumann, Functional operators, Princeton University Press, Princeton, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105061-1
Article copyright: © Copyright 1959 American Mathematical Society